# SDR 2003F00384

- Difficulty date: February 24, 2003
- Submitted: June 12, 2003
- Operation: Air carrier
- Aircraft: N17534
- Make and model: Beech 1900D
- Aircraft serial: UE141
- System (JASC): 7120 · Engine Mount Section
- Part: Truss
- Part number: 12991004717
- Condition: Chafed
- Location: Engine
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AT SCHEDULED ROUTINE MAINTENANCE, CHAFING DAMAGE AT 2.75 INCHES AFT OF FIRE SEAL FLANGE ON INBOARD SIDE.  PERFORMED TRUSS REPAIR TO CHAFED AREA IAW FAA APPROVED DATA CONTAINED IN RAYTHEON FIELD REPAIR FR-CO-00830 REV A.  (M)
